# SDR USAA109903

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6050 - LGA-BOS - HAD TO USE GEAR TRIGGER TO RAISE GEAR.  OIL COOLER CSD RETURNED TO NORMAL WHEN FLAPS RAISED FROM 5-2 DEGREES.  AURAL WARNING SOUNDED.  HAD TO PULL C/B TO SILENCE HORN.  ALL OTHER INDICATIONS NORMAL.  T/S TO LANDING GEAR ACCESSORY UNIT, REPLACED SAME.  CHECKS OK PER MM 32-09-121.  LEVER LATCH.  SOLENOID OPS CHECKS OK PER MM 32-31-12.  (M)
